# SDR UIEA2021061101316

- Difficulty date: June 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,860 hours, 14,194 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 2 ENG.  INLET COWL  HAS  A DENT  AT LOWER  NOSE LIP  AREA( FOUND DENT WITH IN LIMITS 1.5 MINOR AXY BY .050 DEPTH EQUAL 30 PWER B767-300 SRM 54-13-01-1A-1. PERFORMED NKT, HFEC INSPECTION OF THE DENT AREA. NO CHECK INDICATION NOTED REF NDTM PART 6 51-00-01. )
